Title of article :
A class of semilinear parabolic equations with singular initial data Original Research Article
Author/Authors :
Daisuke Hirata، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2009
Pages :
13
From page :
2403
To page :
2415
Abstract :
We consider the initial-boundary value problem for the semilinear parabolic equation on a smooth domain Ω⊂RNΩ⊂RN, equation(1.1) View the MathML source{ut=Δu+|∇u|p|u|q−1uin(0,∞)×Ω,u(t,x)=0in(0,∞)×∂Ω,u(0,x)=u0(x)inΩ, Turn MathJax on where 1≤p≤21≤p≤2 and q≥1q≥1. In this paper, we are concerned with the existence of solutions with singular initial data u0⁄∈L∞u0⁄∈L∞. We study the problem (1.1) on several singular spaces of initial data. More precisely, we investigate the subquadratic case p<2p<2 in the Lebesgue class {Lr}1≤r<∞{Lr}1≤r<∞ and in the singular Sobolev class View the MathML source{W01,r}1≤r
Keywords :
Initial-boundary value problem , Existence , Semilinear parabolic equation , Lebesgue space , Sobolev space
Journal title :
Nonlinear Analysis Theory, Methods & Applications
Serial Year :
2009
Journal title :
Nonlinear Analysis Theory, Methods & Applications
Record number :
860938
بازگشت